My husband is hypothyroid and thin, maybe the Lyme is causing the problem with the thyroid as it is not in his family at all. He has been tachycardic for many years with an arrhythmia before he was diagnosed with Lyme.
The arrhythmia was ventricular tachycardia where his heart would beat so fast it just ended up fluttering and death would have been the next thing to happen. So they put a pacemaker/defibrillator in and stuck him on alpha blockers to control the arrhythmias.
All this is from Lyme.
Just sharing my experience, I am not a doctor. Posts: 2682 | From Colorado | Registered: Oct 2009
| IP: Logged |
Frequent Contributor (1K+ posts)
Member # 12606
Also, apparently, if you have excessive adrenaline production then you may have to start off with a very low dose of thyroid medication and slowly increase your dosage over several weeks to several months.
You can read more about that on the link down bellow.